# SDR DALA2020122304242

- Difficulty date: December 23, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 74,128 hours, 9,607 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Condition: No Test
- Location: R3 Door Damper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DON`T PASS OPERATIONAL TEST DOOR R3 OF DAMPING ,DOOR DAMPER CYLINDER IN PASSENGER CABIN.  CORRECTIVE ACTION: REPLACED DOOR R3 CYLINDER DOOR DAMPER IN PASSENGER CABIN, AS PER A330 AMM 52-22.
